# SDR HEEA087986

- Difficulty date: July 1, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bellows
- Part number: 6893483
- Condition: Cracked
- Location: Bleed Valve
- Component: Bleed Valve
- Component part number: 23073353
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD NOT GET BLEED VALVE TO SET VACUUM.  INSPECTED AND FOUND BELLOWS CRACKED AT PIPE SOLDERED TO BELLOWS ASSY. TO BE SENT TO VENDOR.
